# SDR 2003F00425

- Difficulty date: June 17, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N610GR
- Make and model: Cessna 750
- Aircraft serial: 7500163
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TAKING OFF FROM CLT, CREW GOT A CYAN FGC FAIL MESSAGE.  THE FGC B REVERTED AUTOMATICALLY, IN AN ATTEMPT TO CHANGE FGC SOURCE BACK, GOT THE SAME MESSAGE.  LANDED AT GSO.  (M)
